# SDR R61A2024102300473

- Difficulty date: September 24, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 50,450 hours, 32,134 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 2024T3080
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SLAT #2 FIXED LEADING EDGE INBD TRACK UPPER CUT OUT WITH CRACK. MX REPAIRED IAW ETD2024-170-026769
